Error
  • JFolder::create: Could not create directory
  • JFolder::create: Could not create directory
  • JFolder::create: Could not create directory

Dr. B. Adolf Stephen

  • PDF

Education

Ph.D. Mathematics, University of Madras, 2002. Thesis: Studies on Harmonic Univalent functions.
M.Phil. Mathematics, University of Madras, 1988
M.Sc. Mathematics, University of Madras, 1987


Brief Profile

B. Adolf Stephen has been on the teaching faculty of the Department of Mathematics since 1989. He received the Ph.D. degree in Mathematics from University of Madras in January 2002. He has published research papers in National and International Journals in his field of interest which include Analytic and Harmonic Univalent functions. He has presented his research work in a number of National and International conferences. He has served as Member Text Book writing Board of School Education, Tamilnadu Government, India and has been involved in the preparation of course material for Distance Education, University of Madras.


Area of Research Interest

Complex Analysis in particular Analytic and Harmonic Univalent functions

Functional Analysis


Projects Undertaken

Harmonic Univalent functions Quantum Field Theory, UGC Research Project, Principal investigator: Dr. B. Adolf Stephen, Co-investigators: Dr. Thomas Rosy and Dr. K. G. Subramanian, 2006 – 2008.


Membership of Professional Bodies

Member, Forum D Analyst.


Papers Published

  • Classes of Convex Functions (with Thomas Rosy, K.G. Subramanian) published in International Journal of Mathematics and Mathematical Sciences.Vol 23 No12, 819 – 825, 2000.
  • Goodman Type harmonic univalent functions, (with Thomas Rosy, K.G.Subramanian, J.M. Jahangiri) Kyngpook Math. J.41 (1), 45 – 54, 2001
  • A Class of harmonic meromorphic functions (with Thomas Rosy, K.G Subramanian, J.M. Jahangiri) Tamkang. J. Math Vol.33, No.1, 5 – 9, 2002.
  • Subclasses of Harmonic starlike functions (with Thomas Rosy, K.G. Subramanian, H. Silverman) Journal of Analysis 9, 99 – 108, 2001.
  • Goodman-Type harmonic convex functions (with Thomas Rosy, K. G. Subramanian, J.M. Jahangiri) Journal of Natural Geometry 21 (1 – 2), 2002, 39 –50.
  • Generalized sequences for a subclass of analytic functions with positive real part (with K.G. Subramanian) Acta Ciencia Indica ,Vol. 27, 297 – 300, 2001.
  • On a subclass of analytic functions based on Salagean operator (with K.G.Subramanian, T.V. Sudharsan) Proceedings of the International Conference on Analysis and its Applications, Allied Publishers,Chennai. Tamil Nadu. Dec. 2000.
  • On Certain Classes of Harmonic Univalent Functions Based on Salagean Operator (with G.Murugusundaramoorthy, Thomas Rosy) The Australian Journal of Mathematical Analysis and Applications, Vol 2, Issue 1, pp 1 – 8, 2005.
  • Contractions of Noshiro-Type Subclass of Harmonic Univalent Functions ( with G. Murugusundaramoorthy, Thomas Rosy) Presented at the International Conference on Computational Methods and Function Theory 2005, Finland.
  • On a class of Harmonic Univalent Functions, Presented at the International Conference on Geometric Function Theory at Pondicherry, Jan. 2006.
  • A class of Harmonic Meromorphic functions witth negative coefficients (with Nirmala Devi)Presented at the International Conference on Mathematical Analysis and its applications at Thailand,May 2006.
  • A coefficient inequality for a certain subclasses of Meromorphic functions, (with B. Srutha Keerthi, A. Gangadharan, S. Sivasubramanian), Advances in applied Mathematical Analysis Vol.1, No.1, pp 1-8, 2006.
  • A Coefficient inequality for a certain subclasses of analytic functions related to complex order, The Australian Journal of Mathematical Analysis and Applications, Vol. 3 Issue 2, Article XPP1-18, 2006 (with B. Srutha Keerthi, S. Sivasubramanian)
  • Fekete-Szego type inequalities for certain subclasses of analytic functions of complex order, Far East J. Math. Sci. Vol. 23(2), 201-208, 2006. (with B.Srutha Keerthi, A.Gangadharan)
  • Neighbourhood properties of certain subclasses of analytic functions related to complex order, Far East J. Math. Sci. Vol. 23(2), 253-262, 2006 (with K. Suchitra and A. Gangadharan)
  • On contraction of certain subclasses of Harmonic Univalent functions, Ganitha, Vol. 57, No.1. pp 21-31, 2006 (with G. Murugusundaramoorthy, Thomas Rosy)
  • A Co-efficient inequality for certain classes of analytic functions of complex order, Journal of in-equalities in Pure and Applied Mathematics Vol.7 issue IV, 2006 with S.Sivasubramanian and K.Suchitra)\
  • Inclusion and neighbourhood properties of certain subclasses of analytic and multivalent functions of complex order, Journal of in-equalities in Pure and Applied Mathematics Vol.7 issue IV, 2006 (with S.Sivasubramanian, K.Suchitra and H.M.Srivastava)
  • 19. Some novel class of analytic functions involving generalized fractional calculus operators, Indian Journal of Mathematics Vol.49, No.II, 2007 (B.Srutha Keerthi, A.Gangadaran, S.Sivasubramanian)
  • 20. A subclass of uniformly convex functions associated with the Ruscheweyh derivative operator, Far East Journal of Mathematical Sciences Vol.26, Issue I, 2007 (with B.Srutha Keerthi, A.Gangadharan, S.Sivasubramanian)
  • Some inequalities for a certain class of multivalent functions using multiplier transformation, Accepted in Australian Journal of Mathematical Analysis & Application (K.Suchitra, A.Gangadharan, S.Sivasubramanian)
  • Neighbourhood properties of certain classes of Analytic Functions of complex order with Negative Coefficients, ( with B.Srutha Keerthi, A.Gangadharan, S.Sivasubramanian) International Journal of Computing and Mathematical Applications Vol 1,No1 2007,pp 69-77
  • Some subordination results for certain subclasses of analytic functions, ( with K. Suchitra, A. Gangadharan, S. Sivasubramanian) International Journal of Computing and Mathematical Applications Vol 1 issue 7,2007,pp 969-976
  • Fekete-Szego type inequalities for certain subclasses of analytic functions of complex order, International Journal of Pure and Applied Mathematics, Vol. 41(7), 969-976, 2007. (with K. Suchitra, A. Gangadharan, S. Sivasubramanian)
  • A Note on Salagean type Harmonic Univalent Functions ( with T.V. Sudharsan, K.G. Subramanian, J.M. Jahangiri ) General Mathematics No 1,2008.
  • A. Class of Harmonic Meromorphic Multivalent Functions ( with Nirmala Devi) Presented at the National Conference on Emerging trends in Mathematics at Palani, Febuary 2008.

Contacts

E-Mail: adolfmcc2003@yahoo.co.in

You are here: Departments Aided Stream Mathematics